# SDR SWAA2019051432663

- Difficulty date: April 19, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 53,931 hours, 28,159 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 147A7501
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOOR TRACK CORRODED AT BS. 927+7, RBL 13.  R&R FLOOR CARGO TRACK PER DWG AND SRM.
